# SDR C2XA09CL009

- Difficulty date: January 13, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 15,871 hours, 12,077 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861DT5MOD2
- Part serial: 1467
- Condition: Faulty
- Location: Stall Warning
- Part time: 14,460 hours, 11,013 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

YIP FLIGHT NR 157 THE CREW REPORTED A SPS2 FAIL MSG ON TAKEOFF.  THE CREW ABORTED TAKE-OFF WITHOUT FURTHER INCIDENT.  MX INSPECTED AND REPLACED THE NR 2 ANGLE OF ATTACK SENSOR.  OPS CHECKS WERE GOOD.
